# SDR YENA2023120601552

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N2059J
- Make and model: Airbus A321-271N
- Aircraft serial: 09245
- Aircraft time: 10,031 hours, 2,849 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#661, JFK-BGI. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'DURING CLIMB OUT AROUND FL270 WE RECEIVED 1ST CAUTION ON ECAM FOR ENG 1 HIGH VIBRATION THIS CONTINUED ON AND OFF WITH HIGHEST NUMBER OF 6.2 FOR ENG 1-N2 VIBRATION IT KEPT REPEATING FOR THE DURATION OF THE RETURN TO JFK QRH COMPLETED; VERIFIED ENG #1 VIBRATION REPORT SHOWS TO BE 6.0 C/W TSM 71-00-00-810-873A NO FAULTS WITH EXTERNAL HARDWARE. NO MAINTENANCE ACTION REQUIRED. DUE TO CONTINUOUS FAULT APPEARING VERIFIED ELECTRICAL CONNECTOR P10 AND FWD VIBRATION SENSOR IAW TSM 77-32-00 HAS NO SHORT PINS AND W03 WIRE HARNESS IS INTACT. REF LOG PAGE 3832669 ITEM 2 CONUS RESTRICTION APPLIED.'
